# SDR JGVR20200410001

- Difficulty date: April 10, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 11,068 hours, 8,578 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL STABILIZER ACCESS PANEL 340FR CRACKED IN MULTIPLE SCREW DIMPLES, REPLACED WITH NEW CESSNA P/N 5531005-3.
